Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rate of $ L^2$-concentration of blow-up solutions for critical nonlinear Schrödinger equation


Authors: Xiaoguang Li and Jian Zhang
Journal: Proc. Amer. Math. Soc. 135 (2007), 3255-3262
MSC (2000): Primary 35Q55; Secondary 35Q51, 35B05
Published electronically: May 2, 2007
MathSciNet review: 2322757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns the rate of $ L^2$-concentration of the blow-up solutions for the critical nonlinear Schrödinger equation. The result of Tsutsumi is improved in terms of Merle and Raphaël's recent arguments.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35Q55, 35Q51, 35B05

Retrieve articles in all journals with MSC (2000): 35Q55, 35Q51, 35B05


Additional Information

Xiaoguang Li
Affiliation: Software Laboratory, Sichuan Normal University, Chengdu 610066, People’s Republic of China
Address at time of publication: College of Mathematics and Software Science, Sichuan Normal University, Chengdu, 610066, People’s Republic of China
Email: lixiaoguang1235@msn.com

Jian Zhang
Affiliation: College of Mathematics and Software Science, Sichuan Normal University, Chengdu, 610066, People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08902-2
PII: S 0002-9939(07)08902-2
Keywords: Critical nonlinear Schr\"{o}dinger equation, blow up, rate of $L^2$-concentration.
Received by editor(s): July 26, 2006
Published electronically: May 2, 2007
Additional Notes: The first author is partially supported by the National Science Foundation of the People’s Republic of China (No. 10271084).
The second author is partially supported by the National Science Foundation of the People’s Republic of China (No. 10271084).
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.